# SDR 00FDEA00729

- Difficulty date: October 21, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB HAD UNCOMMANDED AUTO SLAT EXTENSION.
